MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (Sparks) BD BBL¿ Chocolate II Agar (GC II Agar with Hemoglobin and IsoVitaleX¿); CULTURE MEDIA, ENRICHED

BECTON, DICKINSON & CO. (Sparks) BD BBL¿ Chocolate II Agar (GC II Agar with Hemoglobin and IsoVitaleX¿); CULTURE MEDIA, ENRICHED
Catalog Number 221267
Medical Device Problem Codes Contamination (1120); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd bbl¿ chocolate ii agar (gc ii agar with hemoglobin and isovitalex¿), the customer observed mold/fungal contamination on an unspecified number of plates following inoculation.No adverse health impact, patient harm, or other consequences were reported.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
BD BBL¿ Chocolate II Agar (GC II Agar with Hemoglobin and IsoVitaleX¿)
Common Device Name
CULTURE MEDIA, ENRICHED
Manufacturer (Section D)
BECTON, DICKINSON & CO. (Sparks)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Sparks)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50616639
Report Number1119779-2026-01870
Device Sequence Number10657315
Product Code KZI
UDI-Device Identifier10382902212673
UDI-Public(01)10382902212673(17)260907(10)6125328
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/07/2026
Device Catalogue Number221267
Device Lot Number6125328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown